Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 9, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 4, 2015, 2:19 PM MDT for Curry County, New Mexico. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2015, 2:19 PM MDT (20:19 UTC)
- Expired
- May 4, 2015, 3:00 PM MDT
- In force
- 41 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Curry County, NM
The radar
The Cannon AFB radar (KFDX), 50 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 2:26 PM MDT | HAIL 1 | 1 W Pleasant Hill, NM | DIME TO QUARTER SIZE HAIL COVERING GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -260 J/kg
- Mixed-layer LCL
- 2022 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
368
WUUS55 KABQ 042019
SVRABQ
NMC009-042100-
/O.NEW.KABQ.SV.W.0009.150504T2019Z-150504T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
219 PM MDT MON MAY 4 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CURRY COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 300 PM MDT
* AT 212 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF CLOVIS...AND MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PLEASANT HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER CROSSINGS. DO
NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY.
&&
LAT...LON 3445 10311 3453 10319 3469 10304 3468 10303
3447 10304
TIME...MOT...LOC 2019Z 233DEG 6KT 3452 10310
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
417
WWUS55 KABQ 042034
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
234 PM MDT MON MAY 4 2015
NMC009-042100-
/O.CON.KABQ.SV.W.0009.000000T0000Z-150504T2100Z/
CURRY NM-
234 PM MDT MON MAY 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CURRY COUNTY UNTIL 300 PM MDT...
AT 230 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
TEXICO...AND MOVING NORTHEAST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS ONE MILE MILE WEST OF PLEASANT HILL
REPORTED HAIL UP TO ONE INCH IN DIAMETER COVERING THE
GROUND.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN CURRY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3445 10311 3453 10319 3469 10304 3468 10303
3447 10304
TIME...MOT...LOC 2031Z 233DEG 6KT 3453 10308
HAIL...1.00IN
WIND...60MPH
$$
05What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 11:55 AM MDT, 2 hours 24 minutes earlier.
Area forecast discussion, May 4, 11:55 AM MDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1155 AM MDT MON MAY 4 2015 .AVIATION... 18Z TAF CYCLE UPPER LOW/TROUGH MOVING NEWD THROUGH AZ TOWARD THE 4-CORNERS THIS AFTERNOON WILL COMBINE WITH DEEP MOISTURE TO CREATE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS AREAWIDE TODAY. MTS WILL BECOME OBSCURED AS SHRA AND TSRA BECOME MORE WIDESPREAD WITH SCT MVFR TO IFR CIGS/VSBYS AND AS AREAS OF BR DEVELOP. LOW LEVEL GULF MOISTURE SURGING NWWD ON A LOW LEVEL JET NOSING UP INTO SE NM. STRONG TO SEVERE STORMS EXPECTED OVER THE ERN PLAINS TODAY AND TONIGHT...LIKELY IMPACTING KTCC AND KROW WITH VERY HEAVY RAIN...LARGE HAIL AND WIND GUSTS TO 50KT POSSIBLE. 33 && .PREV DISCUSSION...341 AM MDT MON MAY 4 2015... .SYNOPSIS... VERY ACTIVE WEATHER IS ON TAP TODAY THROUGH TUESDAY AS AN UPPER LEVEL STORM SYSTEM APPROACHES AND MOVES OVER NEW MEXICO. HEAVY RAIN AND SEVERE WEATHER IS POSSIBLE THIS AFTERNOON THROUGH TUESDAY AFTERNOON ACROSS THE EASTERN PLAINS. LARGE HAIL...DAMAGING WINDS AND FLASH FLOODING IS POSSIBLE. CENTRAL AND WESTERN NEW MEXICO WILL ALSO SEE SCATTERED TO NUMEROUS THUNDERSTORMS. THOUGH SOME MAY PRODUCE LOCALLY HEAVY RAINFALL AND SMALL HAIL...SEVERE WEATHER IS NOT ANTICIPATED IN THESE AREAS. A RETURN TO A TYPICAL NEW MEXICO SPRING WILL COME WEDNESDAY THROUGH THE END OF THE WEEK WHEN DRY AND BREEZY CONDITIONS MAKE A COMEBACK. && .DISCUSSION... AN UPPER LEVEL LOW PRESSURE SYSTEM APPROACHING SOCAL THIS AM WILL CONTINUE TO SHIFT EAST AND OVER NM ON TUESDAY. AHEAD OF IT...LOW LEVEL GULF MOISTURE IS ALREADY MAKING A RUN AT EASTERN NM...WITH DEWPOINTS IN THE LOW 50S CREEPING INTO CURRY AND ROOSEVELT COUNTIES. AS MOISTURE ADVECTION CONTINUES TODAY AND TONIGHT...PWATS WILL INCREASE TO NEAR OR ABOVE 1 INCH...QUITE MOIST FOR THIS TIME OF YEAR. FORECAST SOUNDINGS SHOW VERY LITTLE INHIBITION...SUGGESTING STORMS WILL GO UP EARLY THIS AFTERNOON...IF NOT LATE THIS MORNING. IN FACT...ONGOING SHOWERS MAY NEVER FULLY DISSIPATE BEFORE THE NEXT ROUND BEGINS. THAT SAID...MODERATE TO STRONG INSTABILITY EXISTS INCREASING THE POTENTIAL FOR EXCESSIVE RAINFALL. ISOLATED TO SCATTERED SEVERE STORMS ARE ALSO POSSIBLE...AND THOUGHTS THIS MORNING ARE STORMS WILL INITIALLY BE SEVERE WITH SUPERCELLULAR STRUCTURES GIVEN MODERATE CAPE AND 30-40KTS OF BULK SHEAR. LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN THREATS. BUT GIVEN THAT STORMS COVERAGE WILL INCREASE QUICKLY GIVEN LACK OF CIN...STORM MODE SHOULD CHANGE INTO MORE OF A MULTI-CELL/CLUSTER LATE THIS AFTN/EVE...THOUGH THIS STORM MODE IS STILL CAPABLE OF PRODUCING HAIL AND HIGH WINDS. OUTFLOW BOUNDARY COLLISIONS WILL ALSO INCREASE THE HEAVY RAIN AND FLASH FLOODING THREAT SHOULD STORMS FORM REPEATEDLY OVER THE SAME AREA. LATEST NAM/HRRR PROGS SHOW A FEW STORMS OVER THE EC PLAINS EARLY THIS AFTN...BUT SHOW MOST STORMS DEVELOPING ALONG THE EAST SLOPES OF THE HIGH TERRAIN WITH SOUTHEASTERLY UPSLOPE FLOW...THEN PROPAGATING EASTWARD THIS AFTERNOON/EVE. MULTIPLE ROUNDS OF STORMS MAY IMPACT THE SOUTHEAST PLAINS TONIGHT...AND THE FLASH FLOOD WATCH REMAINS INTACT. CONSIDERED EXPANDING THE WATCH FURTHER NORTH AND WEST GIVEN SOME RECENT PROGS OF HEAVY RAIN ACROSS THE NE HIGHLANDS...BUT MOISTURE WILL NOT BE AS DEEP THERE...AND STEERING FLOW LOOKS TO BE SUFFICIENT ENOUGH TO KEEP STORMS MOVING...SO WILL HOLD OFF FOR NOW. SOME OF THESE AREAS DO HAVE LOWER FFG VALUES... HOWEVER...SO LATER SHIFTS WILL NEED TO MONITOR. AS THE STORM SYSTEM SLIDES OVER NM ON TUESDAY...SHOWERS AND THUNDERSTORMS WILL CONTINUE...THOUGH WILL FAVOR AREAS PERHAPS SLIGHTLY FURTHER NORTHWARD. WITH MID LEVEL TEMPS DECREASING UNDER THE TROUGH...STRONG LAPSE RATES AND INSTABILITY WILL DEVELOP AGAIN ACROSS THE EASTERN PLAINS. SUPERCELLULAR STRUCTURES ARE POSSIBLE ONCE AGAIN NEAR THE TEXAS BORDER...ESPECIALLY IF LOW LEVEL WINDS DO NOT VEER TO THE W/SW TOO EARLY. THAT SAID...MOST STORMS ACROSS THE EAST WILL MOVE INTO TEXAS BY 00Z WED. MEANWHILE...SCATTERED TO NUMEROUS SHOWERS AND STORMS WILL DEVELOP ONCE AGAIN ACROSS CENTRAL AND WESTERN NM TUESDAY...AND WILL GRADUALLY DIMINISH TUESDAY EVENING. WEDNESDAY THROUGH THE END OF THE WEEK...A NORTHERN STREAM LOW PRESSURE SYSTEM WILL DIVE INTO THE GREAT BASIN...THOUGH WILL NOT DROP SOUTH ENOUGH TO GIVE NM A CHANCE AT MUCH PRECIP. INSTEAD...NM WILL BE DRY SLOTTED. THUS...DRY AND BREEZY TO WINDY CONDITIONS WILL RETURN FOR THE LATTER HALF OF THE WEEK. WILL NEED TO MONITOR THE SLOSHING OF THE DRYLINE HOWEVER. IF IT SLOSHES FAR ENOUGH WEST DURING THE OVERNIGHT HOURS ON ANY PARTICULAR NIGHT...A FEW STORMS WOULD BE POSSIBLE ALONG IT DURING THE AFTERNOON. BEST CHANCES OF THAT HAPPENING LOOK TO BE WED OR THURS NIGHT...WITH STORMS THE FOLLOWING AFTERNOONS. TEMPERATURES WILL WARM UP ON WEDNESDAY AFTER A COOL TUESDAY...BUT WILL REMAIN WITHIN 5 DEGREES OF NORMAL FOR EARLY MAY. FORECAST TEMPS SHOW HIGHS NEAR TO JUST BELOW NORMAL THROUGH THE REMAINDER OF THE WEEK...THOUGH WITH STRONG DOWNSLOPING FRI/SAT...TEMPS MAY NEED TO BE INCREASED ACROSS THE PLAINS. 34 && .FIRE WEATHER... NO CRITICAL FIRE WEATHER CONDITIONS ANTICIPATED AT THIS TIME UNTIL POSSIBLY FRIDAY. WIDESPREAD WETTING RAIN EXPECTED TODAY THROUGH TUESDAY...ESPECIALLY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...AS AN UPPER LOW/TROUGH SWINGS FROM ARIZONA AND ACROSS NEW MEXICO ON IT/S WAY INTO THE CENTRAL ROCKIES. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE FORECAST AREA TODAY...AND SOME WILL LIKELY PRODUCE LOCALLY HEAVY RAIN. CONVECTION WILL BECOME WIDESPREAD TONIGHT FROM THE CENTRAL MOUNTAIN CHAIN OVER THE EASTERN PLAINS. PORTIONS OF THE NORTHEAST AND NORTH CENTRAL...IN PARTICULAR THE EAST SLOPES OF THE SANGRE DE CRISTO MTS...MAY BE FEATURED FOR HEAVY RAIN TODAY...WHILE THE FOCUS MAY SHIFT TO THE EAST CENTRAL/SOUTHEAST TONIGHT. IN ADDITION...A FEW STRONG TO SEVERE STORMS COULD ERUPT OVER THE PLAINS. FORECAST MODELS SEEM TO BE LIFTING THE TROUGH OUT A BIT QUICKER WITH DRIER AIR OVERTAKING SOME OF THE WEST CENTRAL/SOUTHWEST AS SOON AS TUESDAY AFTERNOON. THE DRYING BECOMES MORE PRONOUNCED WEDNESDAY...ALTHOUGH HIGHER HUMIDITIES TEND TO HANG ON OVER THE FAR EASTERN PLAINS AND NORTHWEST/NORTH CENTRAL...WHERE ISOLATED TO SCATTERED CONVECTION REMAIN FORECAST INTO THURSDAY. HIGH TEMPERATURES TODAY THROUGH THURSDAY WILL BE NEAR TO BELOW AVERAGE...WHILE FORECAST LOWS CONTINUE ABOVE AVERAGE. A DRIER PERIOD WITH MORE WIND REMAINS ON TAP FOR LATE IN THE WORK WEEK AND OVER THE WEEKEND. STILL PUZZLED BY THE BELOW AVERAGE HIGHS FORECAST FOR THIS PERIOD...DESPITE WHAT APPEARS TO BE SOME DECENT DOWNSLOPE WINDS...ALTHOUGH H7 TEMPERATURES COOL FROM THURSDAY THROUGH SATURDAY AS AN UPPER LOW CIRCULATION DEVELOPS OVER THE GREAT BASIN THEN LIFTS INTO THE CENTRAL ROCKIES. A FEW HOURS OF CRITICAL CONDITIONS DUE TO WINDS/LOW RH COULD DEVELOP IN THE MIDDLE RIO GRANDE VALLEY FRIDAY...BUT WITH THE BELOW AVERAGE HIGHS FORECAST...NOT ALL INGREDIENTS COMING TOGETHER AS OF YET...DESPITE A HIGH HAINES FORECAST. A FEW HOURS OF CRITICAL CONDITIONS POSSIBLE IN THE PLAINS SATURDAY AS WELL...BUT THIS MAY TEND TO BE MORE SPECULATION CONSIDERING THE POTENTIALLY ACTIVE UPPER AIR PATTERN. OTHERWISE...VENTILATION WILL BE GOOD TO EXCELLENT THROUGH THIS WEEK. && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 3 PM MDT THIS AFTERNOON THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ535>538. && 11
Hazardous weather outlook, May 4, 5:50 AM MDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 550 AM MDT MON MAY 4 2015 NMZ501>540-051200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 550 AM MDT MON MAY 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE DE BACA...CURRY...ROOSEVELT AND CHAVES COUNTIES. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. HOWEVER...A STRONG TO PERHAPS AN ISOLATED SEVERE STORM MAY OCCUR ANYWHERE EAST OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON AND TONIGHT. HEAVY RAIN MAY ACCOMPANY ANY OF THESE STORMS...THOUGH THE RISK FOR FLASH FLOODING IS GREATEST ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS. STORMS CONTAINING HEAVY RAIN ARE EXPECTED TO PERSIST THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON ACROSS QUAY...CURRY AND ROOSEVELT COUNTIES. LARGE HAIL...DAMAGING WINDS AND FLASH FLOODING WILL BE POSSIBLE ONCE AGAIN. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER AND FLASH FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 34
In the hours before
Special weather statement, May 4, 12:45 PM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1245 PM MDT MON MAY 4 2015 NMZ512-518-041915- SANTA FE METRO AREA-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 1245 PM MDT MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANTA FE COUNTY THROUGH 115 PM MDT... AT 1236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LAMY...OR ABOUT 10 MILES SOUTH OF SANTA FE...MOVING NORTH AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL SANTA FE COUNTY. THIS WILL IMPACT THE FOLLOWING NEW MEXICO HIGHWAYS... INTERSTATE 25 BETWEEN MILE MARKERS 277 AND 293... HIGHWAY 285 BETWEEN MILE MARKERS 283 AND 290... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. IN ADDITION...HAIL MAY ACCUMULATE ON ROADWAYS UP TO SEVERAL INCHES IN DEPTH. && LAT...LON 3563 10606 3568 10584 3546 10584 3543 10599 TIME...MOT...LOC 1845Z 172DEG 9KT 3555 10595 CA
Special weather statement, May 4, 1:02 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
102 PM MDT MON MAY 4 2015
NMZ526-041930-
SOUTH CENTRAL MOUNTAINS-
102 PM MDT MON MAY 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN COUNTY THROUGH
130 PM MDT...
AT 100 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RUIDOSO...MOVING NORTH AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. MODERATE
TO HEAVY RAIN IS EXPECTED AS WELL.
AREAS AFFECTED BY THIS STORM OR NEARBY STRONG THUNDERSTORMS
INCLUDE...RUIDOSO...RUIDOSO DOWNS...ALTO...BONITO
LAKE...CAPITAN...FORT STANTON...SMOKEY BEAR HISTORICAL
PARK...HOLLYWOOD AND ANGUS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY
EVENING FOR SOUTHEASTERN NEW MEXICO.
&&
LAT...LON 3331 10574 3338 10574 3338 10576 3340 10576
3357 10568 3351 10539 3329 10555 3330 10573
TIME...MOT...LOC 1901Z 202DEG 18KT 3333 10568Special weather statement, May 4, 1:08 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
108 PM MDT MON MAY 4 2015
NMZ534-535-042000-
CURRY COUNTY-QUAY COUNTY-
108 PM MDT MON MAY 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN QUAY AND NORTHEASTERN
CURRY COUNTIES THROUGH 200 PM MDT...
AT 104 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF BROADVIEW...OR ABOUT 22
MILES NORTH OF CLOVIS...MOVING NORTH AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...BROADVIEW AND BELLVIEW.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3470 10309 3471 10325 3502 10325 3502 10304
3479 10305
TIME...MOT...LOC 1908Z 189DEG 19KT 3475 10315Special weather statement, May 4, 1:25 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 125 PM MDT MON MAY 4 2015 NMZ511-518-042015- JEMEZ MOUNTAINS-SANTA FE METRO AREA- 125 PM MDT MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN SANTA FE AND EASTERN SANDOVAL COUNTIES THROUGH 215 PM MDT... AT 123 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR KEWA PUEBLO...OR ABOUT 18 MILES NORTHEAST OF BERNALILLO...MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...COCHITI PUEBLO...COCHITI LAKE...PENA BLANCA AND TENT ROCKS NATIONAL MONUMENT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3573 10645 3569 10623 3551 10632 3553 10647 TIME...MOT...LOC 1925Z 185DEG 15KT 3555 10639
Special weather statement, May 4, 1:38 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 138 PM MDT MON MAY 4 2015 NMZ515-042000- EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 138 PM MDT MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN MORA AND SOUTHWESTERN COLFAX COUNTIES THROUGH 200 PM MDT... AT 134 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF BLACK LAKE...OR ABOUT 21 MILES NORTHEAST OF MORA...MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...AND SEVERAL INCHES OF SMALL HAIL COULD COVER THE GROUND. AREAS AFFECTED BY THIS STORM INCLUDE...ANGEL FIRE SKI AREA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY EVENING FOR SOUTHEASTERN NEW MEXICO. && LAT...LON 3647 10527 3648 10506 3622 10509 3622 10525 TIME...MOT...LOC 1937Z 177DEG 12KT 3627 10518
Special weather statement, May 4, 2:11 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 211 PM MDT MON MAY 4 2015 NMZ526-539-042045- EASTERN LINCOLN COUNTY-SOUTH CENTRAL MOUNTAINS- 211 PM MDT MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN COUNTY THROUGH 245 PM MDT... AT 209 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTH OF HONDO...OR ABOUT 27 MILES EAST OF RUIDOSO...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...AND HAIL MAY ACCUMULATE TO A DEPTH OF SEVERAL INCHES. AREAS AFFECTED BY THIS STORM INCLUDE...ARABELA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY EVENING FOR SOUTHEASTERN NEW MEXICO. && LAT...LON 3367 10519 3349 10500 3341 10523 3351 10532 TIME...MOT...LOC 2011Z 232DEG 18KT 3347 10523
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 11:56 AM MDT | Special Weather Statement | ABQ | Quay | 49 min |
| May 4, 12:03 PM MDT | Special Weather Statement | ABQ | Quay | 27 min |
| May 4, 12:31 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 29 min |
| May 4, 12:37 PM MDT | Special Weather Statement | ABQ | Quay | 38 min |
| May 4, 12:45 PM MDT | Special Weather Statement | ABQ | Santa Fe | 30 min |
| May 4, 12:51 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 39 min |
| May 4, 1:02 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| May 4, 1:08 PM MDT | Special Weather Statement | ABQ | Curry | 52 min |
| May 4, 1:25 PM MDT | Special Weather Statement | ABQ | Los Alamos | 50 min |
| May 4, 1:38 PM MDT | Special Weather Statement | ABQ | Mora | 22 min |
| May 4, 2:11 PM MDT | Special Weather Statement | ABQ | Lincoln | 34 min |
| May 4, 2:20 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 40 min |
| May 4, 4:07 PM MDT | Special Weather Statement | ABQ | De Baca | 23 min |
| May 4, 4:10 PM MDT | Special Weather Statement | ABQ | Curry | 35 min |
| May 4, 4:23 PM MDT | Special Weather Statement | ABQ | Chaves | 22 min |
| May 4, 5:01 PM MDT | Special Weather Statement | ABQ | Bernalillo | 44 min |
| May 4, 5:03 PM MDT | Special Weather Statement | ABQ | Chaves | 27 min |
| May 4, 5:33 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 117 min |
| May 4, 5:36 PM MDT | Tornado Warning | ABQ | Curry | 24 min |
| May 4, 5:41 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 49 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.